# SDR DL764091412

- Difficulty date: August 29, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 33,330 hours, 8,637 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Part number: 285T0012201
- Part serial: D10836
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

IRREG; ON TAXI OUT GOT SPOILER MESSAGE ON EICAS.  REPLACED 1R SCM PER MM OPS CHECK NORMAL.
